i tapered off zoloft for me Prozac and zoloft made me worse.I tapered off lyrica now when I see dr wed. I can discuss my pain meds.ultram,soma,hydrcodone.no dr. Told me to stop these but because off all the stress I was worried that every time I got something ,ie.zoloft,Prozac ,inhaler,stomach aide,I had very bad reactions.I have a lot of diagnosed pain related problems but I want to make sure I am ok for my husband.sometimes when things got bad I couldn't wait for next med dose I knew it would calm me down.it hardly ever does calm me and after 8years on same dose they really don't do the job sometimes not at all.I will not take anything stronger even if he offers.after being sober 22years it was hard for me to start with drugs but they were never my thang till recently.alcohol was my love.if I get some rest maybe that will help but being an addict I would love any and all opinions.if you need dose and mgs its 1 soma 350 4-6 hrs 1ultram 50 mg 4 to 6 hrs1 hydrcodon10/325 4-6 hrs mostly 3 times a day.thoughts?.The zoloft Prozac my idea to take the lyrica I have swollen lips after 75mg dosage but it is a great drug for pain if your tongue doesn't swell up to much.ha ha
What next after I tapered of zoloft?
- 30 Oct 2011 by Anonymous
- 5 November 2011
i took myself off all my psych meds by weaning slowly off them and told my husband as i take so many pills already that a few less better for me. I didn't like them they did nothing for me and as i told my husband if he can't take my moods he knows where the door is. i take the same soma need it,percocet extra strength 4 times a day, OxyContin 60 mgs a day plus two other muscle relaxers and a booze wash down at night when i still can't sleep, Lyrica you better stop, that is one of the really bad side effects. i couldn't take it either. I hope you have a epi pen in case your breathing starts shutting down on you Leron
If you are asking what med to get off of next, I would remove the hydrocodone by tapering it first. Then you can work on the soma and ultram later. The ultram has some antidepressant properties that may make you a little depressed if and when you taper off it.
Gonna have to take it one step at a time and work with the doc. Rest is critical to anyones health and well being so try to get plenty and take care,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2011 • 1 answer
Posted 4 Aug 2012 • 1 answer
Posted 10 Oct 2014 • 1 answer
Posted 19 Aug 2016 • 1 answer
Posted 24 Jan 2018 • 2 answers